# SDR CALA0300503

- Difficulty date: August 29, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5000 INCH CRACK IN RT WING UPPER MOST I/B T/E PANEL SUPPORT. A NEW SUPPORT WAS INSTALLED IAW SRM 51-10-02.
